# SDR 9901759140

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT CATWALK EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY, OPERATIONAL CHECK NORMAL.
